EconPapers    
Economics at your fingertips  
 

Existence of Marginal Cost Pricing Equilibria in Economies with Several Nonconvex Firms

Jean-Marc Bonnisseau and Bernard Cornet

Econometrica, 1990, vol. 58, issue 3, 661-82

Abstract: This paper considers a general equilibrium model of an economy where some firms may exhibit increasing returns to scale or more general types of nonconvexities. The firms are instructed to follow the standard marginal cost pricing rule or to fulfill the first-order necessary conditions for profit maximization. A general existence theorem of equilibria is proved in the case of an arbitrary number of firms. No assumption is made to imply the aggregate productive efficiency of equilibria, a condition that must be excluded in the nonconvex case. Copyright 1990 by The Econometric Society.

Date: 1990
References: Add references at CitEc
Citations: View citations in EconPapers (25)

Downloads: (external link)
http://links.jstor.org/sici?sici=0012-9682%2819900 ... O%3B2-J&origin=repec full text (application/pdf)
Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

Related works:
Working Paper: Existence of marginal cost pricing equilibria in economies with several nonconvex firms (1990)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ecm:emetrp:v:58:y:1990:i:3:p:661-82

Ordering information: This journal article can be ordered from
https://www.economet ... ordering-back-issues

Access Statistics for this article

Econometrica is currently edited by Guido Imbens

More articles in Econometrica from Econometric Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:ecm:emetrp:v:58:y:1990:i:3:p:661-82